MAUDE Adverse Event Report: Arthrex, Inc. Syndesmosis TightRope PRO Implant, Ti; WASHER, BOLT, NUT

Arthrex, Inc. Syndesmosis TightRope PRO Implant, Ti; WASHER, BOLT, NUT
Model Number Syndesmosis TightRope PRO Implant, Ti
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/14/2026
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6)2026, a sales representative reported via(b)(4) that an ar-9925t syndesmosis tight rope pro implant experienced a bent inserter during insertion, resulting in premature deployment of the button.The deployed tight rope was cut out and replaced with a new implant, which was inserted without issue.The event occurred during an ankle fracture procedure on (b)(6)2026.The surgery was delayed by approximately 2 minutes.No additional anesthesia was administered, and no patient harm was reported.Additional information was received on 08-sep-2026: the inserter was observed to be bent after exiting the far cortex.The button was deployed after the inserter bent as it exited the far cortex.No excessive resistance was encountered during insertion; however, slight resistance was noted while attempting to advance the button through the far cortex.Visual damage was observed on the l-shaped portion of the inserter following removal.No portion of the affected implant remained in the patient.The procedure was completed using a replacement implant of the same part number.The drill bit included in the kit was used to prepare the bone socket for insertion.The patient's bone quality was reported as good.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.

Brand Name
Syndesmosis TightRope PRO Implant, Ti
Common Device Name
WASHER, BOLT, NUT
Manufacturer (Section D)
Arthrex, Inc.
1370 creekside boulevard
naples FL 34108 -194
Manufacturer (Section G)
Arthrex, Inc.
1370 creekside boulevard
naples FL 34108 -194
Manufacturer Contact
jared engle
+1(800)933-7001
MDR Report Key50770803
Report Number1220246-2026-04717
Device Sequence Number13129447
Product Code HTN
UDI-Device Identifier00888867569447
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K253727
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 09/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSyndesmosis TightRope PRO Implant, Ti
Device Catalogue NumberAR-9925T
Device Lot Number15611230
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/31/2026
Initial Report FDA Received Date09/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/23/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown